Moderator ~ Depression and Anxiety Forum
Xx Sometimes we all have to go a little crazy just to stay sane xX
I will absolutely pray for you, don't hesitate to ask for that!!!!! I do hope that you will find the courage to take your klonopin today, I have an extreme fear of medications too, which is why I have never taken anything for my stomach problems, it actually took me many years to start taking a simple tylenol for headaches, so I understand that fear!
When my stomach problems started, I didn't get any relief either, it was a constant in my life with some days being absolutely dreadful and others just bothersome. It's only been in the last couple of months that I've had some days without any problems, like I said in my other post, once I decided to accept that it's anxiety causing it, it started to go away at times. So, hang in there and try to accept that it's just anxiety messing with you. You are obsessed with your stomach right now, which I think makes it so in the front of your mind all the time that the tiniest thought makes it go crazy. I was at that point recently and just had to let it go.
I pray that you will feel better, and that you'll get that klonopin down and that it will help you! Let me know how you do today!